# SDR 2007UALA00040

- Difficulty date: January 5, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 38,028 hours, 4,378 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT LT SIDE MID GALLEY.   REPAIRED CONNECTION . OP CHECKED OK FOR SERVICE.
